# SDR COMA0260305

- Difficulty date: May 9, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 6,845 hours, 7,064 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Part serial: 99004H6183
- Condition: Cracked
- Location: L/H
- Part time: 6,845 hours, 7,064 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5728 PILOTS WINDSHIELD CRACKED.REPLACED WINDSHIELD.
